# SDR AALA990988

- Difficulty date: July 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49735
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 39370335503
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 0463 - EN ROUTE PBI/DFW, RIGHT MAIN LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  RIGHT GEAR LIGHT ILLUMINATED WITH YELLOW GEAR DOOR OPEN LIGHT.  AIR INTERRUPTED AND LANDED MIA WITHOUT INCIDENT.  REPLACED RT MLG BUNGEE CYLINDER PER MM PROCEDURE.  ACCOMPLISHED LANDING GEAR SWING AND LEAK CHECK.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
